# SDR SWAA032550

- Difficulty date: November 19, 2003
- Submitted: December 8, 2003
- Operation: Air carrier
- Aircraft: 096SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23055
- Aircraft time: 64,489 hours, 69,883 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Adjust
- Location: L2/R2 Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND BOTH AFT DOOR EVACUATION SLIDES OUT OF ADJUST.  REPOSITIONED SLIDES PER MM.
